Journal article icon

Journal article

The continuum limit of quantum spin systems

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/aphy.1999.5974

Authors


Fearnhead, AM More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ANNALS OF PHYSICS
Volume:
278
Issue:
2
Pages:
178-201
Publication date:
1999-12-15
DOI:
ISSN:
0003-4916
URN:
uuid:7fe1aed5-e1f2-4e95-958a-b33d3aadb237
Source identifiers:
19982
Local pid:
pubs:19982

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP